# SDR SWAA2014101032855

- Difficulty date: October 3, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 35,132 hours, 20,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6553844
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK CORRODED AT STATION BS 500+14 RBL 45.  REPAIRED SEAT TRACK IAW SRM & EA.
